# SDR 2020FA0000161

- Difficulty date: February 17, 2020
- Submitted: February 17, 2020
- Operation: General aviation
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 15,768 hours, 9,563 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 67221922
- Condition: Corroded
- Location: Rt Wing
- Part time: 15,768 hours, 9,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND AT 5 SITES ON THE RH WING UPPER SKIN FROM CWS 363.9 TO 378.71. REFERENCE FAA FORM 8100-9 FIELD REPAIR FR-750-0201-7656 REV -, DATED 2/6/2020.
